# SDR AALA202407109181

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N836AA
- Make and model: Boeing 787-9
- Aircraft serial: 40654
- Aircraft time: 24,224 hours, 2,992 cycles
- Engine: GENX1B7475P2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GENX1B7475P2
- Part serial: 958128
- Condition: Failed
- Location: Right
- Part time: 24,224 hours, 2,992 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT ENGINE FAILED DURING CLIMB. ENGINE WAS AT FULL CLIMB POWER. ENGINE EXCEEDENCE AND  ENG FAIL EICAS MESSAGES ON. RETURNED TO ORD AND LANDED OVERWIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED THE #2 ENGINE.
